Alert archive / New Mexico / Special Weather Statements in 2021
Special Weather Statement, NWS Albuquerque, NM
NWS Albuquerque, NM issued this special weather statement at Jul 23, 2021, 5:49 PM MDT. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2021, 5:49 PM MDT (23:49 UTC)
- Expired
- Jul 23, 2021, 6:15 PM MDT
- In force
- 26 min
- Issued by
- NWS Albuquerque, NM
The radar
The Albuquerque radar (KABX), 160 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.8 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 545 J/kg
- Mixed-layer CIN
- -159 J/kg
- Mixed-layer LCL
- 1210 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
995 WWUS85 KABQ 232349 SPSABQ Special Weather Statement National Weather Service Albuquerque NM 549 PM MDT Fri Jul 23 2021 NMZ204-240015- Northwest Highlands- 549 PM MDT Fri Jul 23 2021 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL RIO ARRIBA AND SOUTHEASTERN SAN JUAN COUNTIES UNTIL 615 PM MDT... At 549 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles northeast of Blanco Trading Post, or 26 miles southeast of Bloomfield, moving southwest at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Nageezi, Blanco Trading Post and El Huerfano Trading Post. This includes Highway 550 between Mile Markers 105 and 127. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3654 10774 3646 10746 3614 10762 3630 10794 TIME...MOT...LOC 2349Z 343DEG 11KT 3642 10767 $$ Shoemake
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Jul 23, 3:36 PM MDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jul 23, 3:36 PM MDT, 2 hours 13 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 336 PM MDT Fri Jul 23 2021 .SYNOPSIS... With a low pressure system moving westward across the state, combined with abundant low-level moisture, the threat for localized heavy rainfall and flash flooding will be a concern through Saturday. These storms will be mainly focused along and west of the central mountain chain. Heading into Sunday, storm coverage will begin to decrease through next week, but daily rounds of showers and thunderstorms will still continue through next week. && .DISCUSSION... SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT)... Lots going on this afternoon with severe weather and flash flooding in central areas and storms now developing in the west. Expect more in the way of severe weather and flash flooding well into tonight. This is thanks to the upper low in eastern NM. It is helping to produce high PW values, up to 2000+ Capes, -7 LI's and effective bulk shear up to 40 knots, promising a busy period into tonight. The upper low will trek across the state tonight into Saturday, then it will turn southwest into into AZ later Saturday and Saturday night. We will continue with the Flash Flood Watch currently in effect for all of western and central NM through tonight. We will issue another Flash Flood Watch for Saturday into Saturday night with this package for a smaller area of our west and southwest zones. These areas will still be impacted by the upper low. Elsewhere scattered to numerous showers and storms will occur, expect the far eastern plains where activity will be isolated, and possibly rain free in Curry and Roosevelt Counties. The threat for severe weather will be less Saturday as we lose the shear component. LONG TERM...(SUNDAY THROUGH FRIDAY)... By Sunday, the upper-level low will have scooted westward over Baja California. Meanwhile, the high will elongate and shift north into CO/WY. Drier air will begin to work its way into the northern part of the state, leading to a downtick in storm coverage for Sunday. On Monday and Tuesday, the high makes a trek southeastward into Kansas/Nebraska, with scattered storms focusing over western and central areas. The flow becomes more favored for east-southeast steering flow. Wednesday and Thursday feature even less convection, as the high remains over the Great Plains and continues to bring in drier air. Temperatures will gradually rise in most areas of the state as the high strengthens. Despite the high’s placement, a traditional monsoon stream of moisture does not seem to materialize. Compared to yesterday’s 12z models with the immobile high to our northeast, the 12z GFS and ECMWF are now in decent agreement that the high meanders back to the west and tries to re-station itself over the Four Corners region by late next weekend. CHJ/31 && .FIRE WEATHER... Heavy rain from thunderstorms will produce widespread wetting rain, some of it heavy, producing an inch or more of rain in 30 minutes, and large hail is also possible through this evening. This weather is thanks to an upper low over eastern NM. It will move across the state well into tonight with more soaking rain and potential flash flooding. With the upper low moving into AZ, Saturday should not be as active, aside from the Northwest and West Central Highlands closest to the low, where widespread wetting/soaking rains are likely. High pressure to our east will move toward NM late this weekend and early next week. The high will shift back east Tuesday and beyond and strengthen. We will see a subtle decrease in storm activity Sunday through much of next week, but overall it will still be relatively active. CHJ && .AVIATION... 18Z TAF CYCLE Convection over eastern Lincoln and western Chaves counties continue this midday and will gradually diminish this afternoon. A more robust round of convection will develop this afternoon over western and central NM. MVFR impacts possible at KSAF, KABQ/KAEG, KGUP and KFMN. Brief IFR impacts cannot be ruled out as well in torrential downpours, but risk is minimal in TAFs. In addition, strong/erratic wind gusts and hail are possible with storms at central and western TAF sites. Areas of mountain obscurations will occur this afternoon as well. Convection will continue into tonight, possibly lasting all night in the west. Otherwise, VFR conditions expected. CHJ && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 62 85 64 89 / 70 50 40 30 Dulce........................... 50 86 51 83 / 70 60 50 50 Cuba............................ 55 79 56 79 / 80 70 40 40 Gallup.......................... 55 81 56 81 / 90 70 60 60 El Morro........................ 52 76 53 77 / 90 80 60 60 Grants.......................... 54 80 56 80 / 80 70 50 60 Quemado......................... 55 76 54 77 / 80 90 60 60 Magdalena....................... 58 78 58 79 / 80 80 50 50 Datil........................... 55 73 54 75 / 80 80 60 60 Reserve......................... 56 80 54 80 / 80 90 70 60 Glenwood........................ 64 79 62 81 / 80 90 70 60 Chama........................... 49 80 49 76 / 60 60 50 60 Los Alamos...................... 57 79 59 80 / 70 70 50 50 Pecos........................... 55 81 57 79 / 60 70 40 50 Cerro/Questa.................... 43 81 43 78 / 50 50 40 60 Red River....................... 45 72 44 69 / 50 60 40 70 Angel Fire...................... 44 73 44 73 / 60 60 40 60 Taos............................ 52 83 52 81 / 50 60 40 50 Mora............................ 51 76 50 74 / 50 70 40 50 Espanola........................ 61 85 62 86 / 60 70 40 40 Santa Fe........................ 57 80 60 83 / 70 70 40 50 Santa Fe Airport................ 57 83 59 86 / 70 70 40 50 Albuquerque Foothills........... 62 85 65 85 / 70 70 40 50 Albuquerque Heights............. 63 87 65 86 / 70 70 40 40 Albuquerque Valley.............. 63 88 65 88 / 70 60 40 40 Albuquerque West Mesa........... 64 87 65 87 / 70 70 40 40 Belen........................... 62 88 63 88 / 80 60 40 40 Bernalillo...................... 62 89 63 88 / 70 70 40 40 Bosque Farms.................... 61 87 63 87 / 70 60 40 40 Corrales........................ 64 88 65 88 / 70 70 40 40 Los Lunas....................... 62 88 64 87 / 70 60 40 40 Placitas........................ 59 83 62 85 / 70 70 40 50 Rio Rancho...................... 63 87 65 87 / 70 70 40 40 Socorro......................... 62 86 64 89 / 80 60 40 40 Sandia Park/Cedar Crest......... 57 77 59 79 / 70 70 40 60 Tijeras......................... 58 80 59 81 / 70 70 40 50 Edgewood........................ 55 81 57 81 / 70 70 40 50 Moriarty/Estancia............... 54 83 57 82 / 70 70 40 50 Clines Corners.................. 54 79 56 80 / 70 60 40 50 Mountainair..................... 55 79 56 80 / 70 70 40 50 Gran Quivira.................... 55 79 56 80 / 80 70 40 50 Carrizozo....................... 61 84 62 83 / 70 50 40 60 Ruidoso......................... 55 76 56 76 / 60 50 40 60 Capulin......................... 54 83 54 83 / 10 40 30 40 Raton........................... 57 86 57 87 / 20 50 40 40 Springer........................ 58 86 57 87 / 20 50 30 40 Las Vegas....................... 54 80 54 80 / 40 60 40 50 Clayton......................... 62 91 65 92 / 10 20 30 20 Roy............................. 59 86 60 86 / 10 40 30 30 Conchas......................... 65 92 66 93 / 10 30 20 30 Santa Rosa...................... 62 88 65 89 / 30 30 30 30 Tucumcari....................... 66 95 68 95 / 10 20 20 20 Clovis.......................... 64 91 67 91 / 10 10 10 20 Portales........................ 64 93 67 92 / 10 10 10 20 Fort Sumner..................... 65 91 67 93 / 20 20 20 20 Roswell......................... 68 93 70 94 / 30 20 20 30 Picacho......................... 61 86 64 86 / 40 50 30 50 Elk............................. 58 84 60 82 / 40 40 30 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late tonight for the following zones... NMZ201>204-210>226. Flash Flood Watch through Saturday evening for the following zones... NMZ205>209-241. &&
Hazardous weather outlook, Jul 23, 3:33 PM MDT, 2 hours 16 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Albuquerque NM 333 PM MDT Fri Jul 23 2021 NMZ201>241-242145- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 333 PM MDT Fri Jul 23 2021 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...This Afternoon and Tonight Scattered to numerous showers and thunderstorms will develop over central and western NM today, producing heavy rainfall and localized areas of flash flooding. A Flash Flood Watch remains in effect for much of central and western areas of the state this afternoon through late tonight. Some storms may also produce hail and strong wind gusts. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A Flash Flood Watch is also in effect on Saturday for portions of west-central and southwest New Mexico. Scattered to numerous thunderstorms are expected each afternoon and evening through the next week. Localized areas of flash flooding are likely, with the greatest risk below recent burn scars and areas where soils are saturated. Up to 2 inches of rain is possible, especially along and west of the central mountain chain Friday. Storms will likely produce small hail and wind gusts to 50 mph. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts and any flooding through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. 31
In the hours before
Special weather statement, Jul 23, 5:02 PM MDT, 47 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
502 PM MDT Fri Jul 23 2021
NMZ201-203-232330-
Far Northwest Highlands-Northwest Plateau-
502 PM MDT Fri Jul 23 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RIO ARRIBA AND
NORTHEASTERN SAN JUAN COUNTIES UNTIL 530 PM MDT...
At 502 PM MDT, Doppler radar was tracking a strong thunderstorm near
Navajo Lake State Park, or 8 miles northeast of Navajo Dam, moving
southwest at 35 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Aztec, Navajo Dam, Navajo Lake State Park, Turley and Archuleta.
This includes the following highways...
Highway 550 between Mile Markers 156 and 157.
Highway 64 between Mile Markers 74 and 110.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3687 10713 3656 10740 3662 10757 3664 10758
3663 10760 3678 10800 3700 10776 3700 10767
TIME...MOT...LOC 2302Z 039DEG 32KT 3686 10748
ShoemakeSpecial weather statement, Jul 23, 5:11 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
511 PM MDT Fri Jul 23 2021
NMZ207-208-241-232345-
West Central Highlands-San Agustin Plains and Adjacent
Lowlands-Southwest Mountains-
511 PM MDT Fri Jul 23 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SOCORRO COUNTY UNTIL
545 PM MDT...
At 510 PM MDT, Doppler radar was tracking strong thunderstorms about
18 miles north of Magdalena, or 29 miles northwest of Socorro,
moving southwest at 35 mph.
Nickel size hail, torrential rainfall and wind gusts up to 50 mph
will be possible with this storm.
Locations impacted include...
Alamo.
This includes Highway 60 between Mile Markers 103 and 109.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches. Do not drive
your vehicle through flooded roadways.
&&
LAT...LON 3457 10731 3447 10702 3434 10711 3436 10715
3435 10716 3432 10712 3402 10734 3422 10764
TIME...MOT...LOC 2310Z 042DEG 31KT 3439 10724
ShoemakeSpecial weather statement, Jul 23, 5:16 PM MDT, 33 minutes before
Special Weather Statement National Weather Service Albuquerque NM 516 PM MDT Fri Jul 23 2021 NMZ223-233-232345- Central Highlands-Guadalupe County- 516 PM MDT Fri Jul 23 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SAN MIGUEL...WESTERN GUADALUPE AND NORTHEASTERN TORRANCE COUNTIES UNTIL 545 PM MDT... At 515 PM MDT, Doppler radar was tracking a strong thunderstorm 11 miles south of Villanueva State Park, or 35 miles north of Vaughn, moving southwest at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. This storm will remain over mainly rural areas of southwestern San Miguel, western Guadalupe and northeastern Torrance Counties. This includes the following highways... Interstate 40 between Mile Markers 219 and 237. Highway 285 between Mile Markers 252 and 256. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3521 10539 3507 10524 3484 10547 3509 10574 TIME...MOT...LOC 2315Z 047DEG 15KT 3510 10539 Shoemake
Special weather statement, Jul 23, 5:29 PM MDT, 20 minutes before
Special Weather Statement National Weather Service Albuquerque NM 529 PM MDT Fri Jul 23 2021 NMZ201-203-204-240000- Far Northwest Highlands-Northwest Highlands-Northwest Plateau- 529 PM MDT Fri Jul 23 2021 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL RIO ARRIBA AND NORTHEASTERN SAN JUAN COUNTIES UNTIL 600 PM MDT... At 528 PM MDT, Doppler radar was tracking a strong thunderstorm over Navajo Dam, moving southwest at 20 mph. Nickel size hail, heavy rain and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Bloomfield, Navajo Dam, Navajo Lake State Park, Turley and Archuleta. This includes the following highways... Highway 550 between Mile Markers 150 and 157. Highway 64 between Mile Markers 61 and 104. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. Do not drive your vehicle through flooded roadways. && LAT...LON 3693 10773 3679 10731 3647 10745 3672 10810 TIME...MOT...LOC 2328Z 037DEG 17KT 3678 10764 Shoemake
Special weather statement, Jul 23, 5:47 PM MDT, 2 minutes before
Special Weather Statement National Weather Service Albuquerque NM 547 PM MDT Fri Jul 23 2021 NMZ206>208-241-240015- West Central Highlands-San Agustin Plains and Adjacent Lowlands-Southwest Mountains-West Central Mountains- 547 PM MDT Fri Jul 23 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SOCORRO AND EASTERN CATRON COUNTIES UNTIL 615 PM MDT... At 547 PM MDT, Doppler radar was tracking a strong thunderstorm 22 miles north of National Radio Astronomy Observatory, or 26 miles northeast of Datil, moving southwest at 5 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Alamo. This includes Highway 60 near Mile Marker 98, and between Mile Markers 100 and 104. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. Do not drive your vehicle through flooded roadways. && LAT...LON 3456 10753 3441 10729 3403 10739 3429 10788 TIME...MOT...LOC 2347Z 029DEG 5KT 3439 10748 Shoemake
Special weather statement, Jul 23, 5:49 PM MDT, 0 minutes before
Special Weather Statement National Weather Service Albuquerque NM 549 PM MDT Fri Jul 23 2021 NMZ204-240015- Northwest Highlands- 549 PM MDT Fri Jul 23 2021 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL RIO ARRIBA AND SOUTHEASTERN SAN JUAN COUNTIES UNTIL 615 PM MDT... At 549 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles northeast of Blanco Trading Post, or 26 miles southeast of Bloomfield, moving southwest at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Nageezi, Blanco Trading Post and El Huerfano Trading Post. This includes Highway 550 between Mile Markers 105 and 127. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3654 10774 3646 10746 3614 10762 3630 10794 TIME...MOT...LOC 2349Z 343DEG 11KT 3642 10767 Shoemake
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 7:41 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 3 hr |
| Jul 22, 7:46 PM MDT | Areal Flood Advisory | ABQ | Torrance | 3 hr |
| Jul 23, 3:15 AM MDT | Special Weather Statement | ABQ | Chaves | 45 min |
| Jul 23, 8:03 AM MDT | Special Weather Statement | ABQ | Chaves | 27 min |
| Jul 23, 8:56 AM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 3 hr |
| Jul 23, 8:56 AM MDT | Special Weather Statement | ABQ | Chaves | 34 min |
| Jul 23, 10:17 AM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 3 hr |
| Jul 23, 10:39 AM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Jul 23, 11:04 AM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Jul 23, 12:52 PM MDT | Areal Flood Advisory | ABQ | Mora, Taos | 3 hr |
| Jul 23, 1:14 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Torrance | 31 min |
| Jul 23, 1:21 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 114 min |
| Jul 23, 1:29 PM MDT | Special Weather Statement | ABQ | Los Alamos | 31 min |
| Jul 23, 1:37 PM MDT | Areal Flood Advisory | ABQ | Catron | 113 min |
| Jul 23, 1:41 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Lincoln, Torrance | 49 min |
| Jul 23, 1:45 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba, Sandoval | 32 min |
| Jul 23, 1:50 PM MDT | Special Weather Statement | ABQ | 25 min | |
| Jul 23, 2:13 PM MDT | Flash Flood Warning | ABQ | Sandoval | 3 hr |
| Jul 23, 2:27 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Torrance | 48 min |
| Jul 23, 2:29 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 31 min |
| Jul 23, 2:36 PM MDT | Flash Flood Warning | ABQ | Mora, San Miguel, Santa Fe | 6 hr |
| Jul 23, 2:47 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe, Torrance | 118 min |
| Jul 23, 2:50 PM MDT | Special Weather Statement | ABQ | Bernalillo | 25 min |
| Jul 23, 2:57 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Torrance | 3 hr |
| Jul 23, 3:04 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Sandoval | 3 hr |
| Jul 23, 3:12 PM MDT | Special Weather Statement | ABQ | Bernalillo | 33 min |
| Jul 23, 3:15 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro, Torrance, Valencia | 45 min |
| Jul 23, 3:24 PM MDT | Flash Flood Warning | ABQ | Rio Arriba | 4 hr |
| Jul 23, 3:26 PM MDT | Special Weather Statement | ABQ | Torrance | 34 min |
| Jul 23, 3:37 PM MDT | Flash Flood Warning | ABQ | Bernalillo | 3 hr |
| Jul 23, 3:54 PM MDT | Special Weather Statement | ABQ | Bernalillo | 36 min |
| Jul 23, 3:56 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 64 min |
| Jul 23, 3:58 PM MDT | Special Weather Statement | ABQ | Torrance | 32 min |
| Jul 23, 4:07 PM MDT | Flash Flood Warning | ABQ | Rio Arriba | 3 hr |
| Jul 23, 4:11 PM MDT | Special Weather Statement | ABQ | Valencia | 34 min |
| Jul 23, 4:12 PM MDT | Special Weather Statement | ABQ | Valencia | 33 min |
| Jul 23, 4:29 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola, Valencia | 3 hr |
| Jul 23, 4:32 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 2 hr |
| Jul 23, 4:33 PM MDT | Flash Flood Warning | ABQ | Socorro | 3 hr |
| Jul 23, 4:39 PM MDT | Flash Flood Warning | ABQ | Catron, Socorro | 5 hr |
| Jul 23, 4:57 PM MDT | Flash Flood Warning | ABQ | Socorro, Torrance, Valencia | 3 hr |
| Jul 23, 4:59 PM MDT | Flash Flood Warning | ABQ | Mora, San Miguel | 3 hr |
| Jul 23, 5:02 PM MDT | Special Weather Statement | ABQ | 28 min | |
| Jul 23, 5:11 PM MDT | Special Weather Statement | ABQ | Socorro | 34 min |
| Jul 23, 5:16 PM MDT | Special Weather Statement | ABQ | 29 min | |
| Jul 23, 5:29 PM MDT | Special Weather Statement | ABQ | 31 min | |
| Jul 23, 5:47 PM MDT | Special Weather Statement | ABQ | 28 min | |
| Jul 23, 5:52 PM MDT | Special Weather Statement | ABQ | 23 min |
Nearby
Special Weather Statements in New Mexico, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.